# SDR FOTR20006NR4913

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 6560234501
- Condition: Chafed
- Location: C2 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER SEAL DEPRESSOR IS CHAFED AT FWD END.  REPAIRED ON FASI WO 2000, N/R 04913.  REMOVED AND REPLACED C-2 DOOR LOWER SEAL DEPRESSOR AT STA 950F WITH P/N 65-60234-501 IAW B727 SRM 51-30-2, REV 102.
